Back to Search Start Over

Some regularity results for [formula omitted]-harmonic mappings between Riemannian manifolds.

Authors :
Guo, Chang-Yu
Xiang, Chang-Lin
Source :
Nonlinear Analysis. Nov2019, Vol. 188, p405-424. 20p.
Publication Year :
2019

Abstract

Let M be a C 2 -smooth Riemannian manifold with boundary and N a complete C 2 -smooth Riemannian manifold. We show that each stationary p -harmonic mapping u : M → N , whose image lies in a compact subset of N , is locally C 1 , α for some α ∈ (0 , 1) , provided that N is simply connected and has non-positive sectional curvature. We also prove similar results for minimizing p -harmonic mappings with image being contained in a regular geodesic ball. Moreover, when M has non-negative Ricci curvature and N is simply connected with non-positive sectional curvature, we deduce a gradient estimate for C 1 -smooth weakly p -harmonic mappings from which follows a Liouville-type theorem in the same setting. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
0362546X
Volume :
188
Database :
Academic Search Index
Journal :
Nonlinear Analysis
Publication Type :
Academic Journal
Accession number :
138794735
Full Text :
https://doi.org/10.1016/j.na.2019.06.006